# SDR CA030115006

- Difficulty date: January 14, 2003
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 2,686 hours
- Engine: Pwa PT6A21
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 1099500001
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION THE ANTI ICE BOSS ON THE LT EXHAUST STACK P/N 1099500001 WAS FOUND BROKEN OFF WITH THE ANTI ICE FLEX TUBE. THE FLEX TUBE WAS ALSO CRACKED AROUND THE THE LOWER ELBOW.
